Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    16
  • comments
    17
  • views
    7909

Day 8

sunandsnow5

270 views

So,

Finished the first week of Claravis and nothing too overwhelming. The headaches have subsided a bit which helps a lot because finals week is less then a month away now. As for my skin it is hard to say, I am still getting the same infected spots that magically appear overnight and run their course for a week and then heal. The only difference is the placement and whiteheads. I have seen a couple random whiteheads which I don't mind at all. The placement of the other acne is getting more annoying as it is now in the more visible spots- right in between my eyes, near my lips, top of my cheeks. So it is manageable considering I have been dealing with this stuff for over 2 months now but still none the less sucks especially in public. Can't wait to finish school though and have a month off for winter and hopefully return with better skin. My skin is still not dry at all and my lips are not either.

Kelly



5 Comments


Recommended Comments

Yay, my headaches are getting better too!

That sucks about the annoying acne popping up in weird places, but hey, it's getting the stuff out of your skin! I'm completely freaked out about all the gross gunk that's gonna start coming out of mine. O.o

Share this comment


Link to comment

Your so lucky that your lips and skin aren't dry!! I feel like thats the worst side effect to get on this thing:( I hope yours clears up sooon!

Share this comment


Link to comment

yeah, i hope so and then the spots never come back! Well actually today day 10 my lips started peeling but still weren't dry. I stopped the aquaphor and went straight to the cortibalm sample by dr. dan. it is so much better. i ordered it from the pharmacy today- only 4 dollars. my skin actually looks more shiny then dry. I just use cerave at night and an aveeno spf 30 moisturizer for the morning. Idk why it hasn't gotten really dry at all. happy about that right now lol

Share this comment


Link to comment

aahh seriously? i was thinking about buying the cortibalm but i didnt know if it worked or not.. I definitely need to go run to the pharmacy and pick some up. I hope your skin stays mosturized!! Do you have any other side effects?

Share this comment


Link to comment

I am not sure of the difference but today I picked up the chapstick version of it- it was what they ordered. I like the sample spread one better- it lasts longer so I might try to get that one later on. Well my face does seem more shiny especially on my chin and right above my lip and I need to go get a good make up primer. And so far I haven't gotten any new big spots on my face after this weekend. I am hoping that was the IB and that if anything they will come and go. My lips are getting drier and the headaches still come and go. That is about it for the side effects. Nothing too unmanageable right now.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×